# SDR IPXA09557709

- Difficulty date: October 10, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 760-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BS 840 TO 760 RIGHT FLOOR TO SIDEWALL IS CORRODED     REPAIRED OUT OF LIMITS AREA OF FLOOR TO SIDEWALL IAW SRM 51-70-13-0G SRM 51-20-01-0G AND EO NR B757-5310-32833.
